# SDR CA021002006

- Difficulty date: September 24, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Beech B100
- Aircraft time: 3,627 hours
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt
- Part number: 8178610
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WING BOLTS INSPECTED AS PER BEECH S.I.R.M. 57-16 INDEX 10. INDEX 1-11 DONE IN CONJUNCTION WITH CF-1981-25R6. CRACK FOUND IN LT UPPER AFT WING BOLT. CRACK FOUND WHERE SHAFT CONNECTS TO BOLT HEAD. WING BOLT REPLACED WITH NEW. CRACK FOUND 1 YEAR/324 HOURS AFTER WING BOLT INSPECTION COMPLETED, SEPT 24/2001. BEECH S.I.R.M. 57-16-01 INDEX 10 CALLS FOR WING BOLT INSPECTION OF 3 YEARS/1000 HOURS. COMPANY WILL BE DOING ALL INSPECTIONS AS PER S.I.R.M. 57-16-01 INDEX 1-11 IN CONJUNCTION WITH AD CF-1981-25R6 EVERY 500 HOURS/12 MONTHS.
